# SDR EE4Y2023120618942

- Difficulty date: December 6, 2023
- Submitted: December 6, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N287NV
- Make and model: Airbus A320-214
- Aircraft serial: 4508
- Aircraft time: 41,885 hours, 27,092 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ALLEGIANT TASK INSPECTION 53-260-002 REAR FUSELAGE AFT PASS DOOR LH SIDE FR66 DOORSTOP FITTING # 6 AREA I/B UPPER FASTENER HOLE WITH CRACK WAS FOUND. COOPESA PERFORMED REPAIR IN ACCORDANCE WITH A320 SRM TASK 53-41-12-300-009. THIS REPAIR IS COVERED WITH COOPESAJOB A1N200 ITEM 2-26.
